Skin atrophy caused by steroids

Regarding diagnosis:

  • Has individual become inactive? Does individual have a sedentary job?
  • Does individual have any diseases that affect nerves supplying the muscles?
  • Does individual have diseases of the muscle itself?
  • Does individual have a systemic illness?
  • Was individual using or abusing drugs such as opiates, steroids, or alcohol?
  • Did individual wear a cast or experience other immobilization?
  • Does individual complain of loss of strength and muscle fatigue?
  • What muscles are affected? Is there a pattern to the symptoms?
  • On exam, was lack of muscle tone and weakness noted?
  • Were limb circumference measurements done?
  • Were sensation and reflexes diminished, absent, or normal?
  • Were EMG and muscle biopsy done?
  • Was MRI necessary?
  • Were conditions with similar symptoms ruled out?
  • Is there a family history of muscle atrophy in the particular location?
Regarding treatment:
  • Is individual exercising regularly or enrolled in a physical therapy program?
  • Was transcutaneous electrical nerve stimulation (TENS) administered, if appropriate?
  • Was low-voltage electromuscular stimulation (EMS) needed?
  • Was bracing necessary?
  • Were anabolic steroids administered, if appropriate?
Regarding prognosis:
  • Is individual continuing to participate in a home exercise program?
  • Is individual's employer able to accommodate any necessary restrictions?
  • Does individual have any conditions that may affect the ability to recover?
  • Does individual’s muscular atrophy cause mechanical strain affecting other muscles or joints?
Source: Medical Disability Advisor

Skin atrophy caused by steroids

skin atrophy caused by steroids

Media:

skin atrophy caused by steroidsskin atrophy caused by steroidsskin atrophy caused by steroidsskin atrophy caused by steroidsskin atrophy caused by steroids